# SDR SWAA2018100125626

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 39,376 hours, 23,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SIDE WALL LIGHT INOP.  REPAIRED LIGHT PER MM.
